There are 2 reasons you may have too little bile. One, for some reason you're not producing enough bile. In this case, the caps should help.
Two, you're producing bile just fine but its not getting out because the bile ducts are blocked. In that case, taking the caps and producing more bile is only going to get you more blocked bile. That MIGHT be what is causing your symptoms when you take the capsules (I feel very sick, I have flashes in my glance, pressure in GB & liver-section. Often I am vacantly and itchiness is brutal...)
It might be best to listen to your body. That doesn't sound like die-off. You may still be blocked and need more flushing. After my 3rd flush, my stool was extremely light colored, sometimes yellow, sometimes to the point of almost colorless pale ashiness. Googled that and found that it was most likely not enough bile. So I figured I'd gotten blocked during or after the last flush. Did another flush the next weekend, even though I had no pains, and stool is back to brown now.